# SDR SWAA2024090915368

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727D TO BS 767 RBL 21 WL 156 AT AFT CARGO COMPARTMENT 2024-455172<[01] STEP 3. ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 221860711 AND DUE DATE: 21-NOV-24.;[02] STEP 4. EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 60009161631 AND DUE DATE: 11-MAR-25.;[03] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 767 RBL 21 WL 156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0 AND DWG 146A7500; SHEET: 85; REV: A SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 767 RBL 21 WL 156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0 AND DWG 146A7500; SHEET: 85; REV: A RII SEE INDIVIDUAL SIGN OFF BELOW.
